Also sense about 2002 I have been taking two drugs called Seroquel and Celexa. They tend to mellow you out in a way that stops your arms from swinging when you walk, not to mention putting a great hamper on your ability to be creative.
These are common side effects with this type of medication.
It is called an "extrapyramidal" side effect.
Over time it gets worse depending on dose. The "gait" gets progessively eratic and the arms hang by the side. Often the tounge tends to hang out and over time it swishes back and forth in the mouth. Also a phenomena called "restless legs" syndrome occurs and it's impossible to keep still.
This is dose and time dependant. Usually with higher doses over 10-20 years.
Keep in close contact with your G.P or psychiatrist and make sure he/she is on the ball. Seek out a psychiatrist who practices more than just drug therapy. They are to be found in the more expensive private area but they can be found.